| Model Number |
174015 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 173052, 173052 endo uni 12 with, (lot #p3f0063) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic inguinal procedure, at the time of stapling in the mesh, the device did not deploy properly; the staple got stuck half way in the device and half way out of the device.An additional 4.0 reload was then used, but it did not deploy correctly too. a new device was used to resolve the issue.There was no patient injury.